# SDR ASAA2016100118390

- Difficulty date: October 1, 2016
- Submitted: October 20, 2016
- Operation: Air carrier
- Aircraft: N315AS
- Make and model: Boeing 737990
- Aircraft serial: 30019
- Aircraft time: 50,486 hours, 19,613 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146A611028
- Part serial: BN001220
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR INNER SKIN IS CORRODED AT APPROX BS 812, ABOVE LOWER FRAME AT LINER STUD.  ACFT GROUNDED.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 52-30-01-1A-1. FIG 104 DET. E.   REPAIRED  IAW EA  900-52EA-17868 REV 01, REO-G20334 REV A.
